Thread: Felt like dying
09-14-2004, 01:41 PM #1
Felt like dying
Yesterday I almost went to the hospital, but refused to go cause I felt if I was in a car I would pass out. Luckily my neigbor is a doc.
I took a quinine sulfate pill which is for cramping, cause I am highly active during the day and prone to cramping and then an hour later I took bextra for the first time ever for pain in my wrist.. I felt a pounding headache to the point where i could not open my eyes, felt confused,dizzy, and had pain in my chest, with a hard time breathing. My question is my doctor said the two drugs should be ok to take together, do you guys think It could have been a combo of the dugs and my AS together? I have a high tolerance for pain but I seriously thought I was going to die.. The pain in my head and the breathing was intense along with cold shakes....any help or info before I go to the doc tommorow will be greatly appreciated...thanx fellas
09-14-2004, 01:52 PM #2Originally Posted by kman
wtf are you talking about bro??
09-14-2004, 01:56 PM #3
Honestly.. Could of been a panic.. I am sure you had those problems, but your mind started to take over and actually think THERE MUCH WORSE THAN THEY ARE!
I think I am going to die from a cup of coffee sometimes!
09-14-2004, 01:57 PM #4Originally Posted by mustang331
**** i guess you dont do expresso then do ya
09-14-2004, 02:02 PM #5Originally Posted by hung-solo
LOL Dude I do that and I am up till 4am no matter what time it is.. My brain over reacts with lots of things.. I just hope for my first cycle I dont get chest pains LOL
09-14-2004, 03:41 PM #6
hung solo you obviously are not that educated in drug interactions so please don't respond to this thread..thank you..Mustang331 thanx for the reply but I don't think this was a panic attack cause I have had those in the past, I think it was more likely to have been an allergic reaction to the bextra...Well I guess I will find out when I go to the doc...
09-14-2004, 05:25 PM #7Originally Posted by kman
i dont think he meant anything personaly towards you, and i wouldnt say that about him either. What you wrote just seemed a little clustered and confusing i had to read it a couple times to understand it. and i had a similar situation last week only mine was more in my chest than anything. I had taken an anti inflamatory so i was wondering if that could have any effect on it. the doc said no. but when you are in a situation where you have chest pain and its hard to breathe, the mind makes it much worse than it actualy is...it sucks but thats how it happens, next time try your best to sit down and relax. Good luck bro
09-14-2004, 05:53 PM #8Junior Member
- Join Date
- Jun 2004
Have you ever had a migraine? I seriously doubt the two meds you took with the combo of your aas was the cause. I have had several migraines and the symptoms you give seem real similar to mine. The only difference is I can always tell when one is coming on, I smell oranges, lol
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)